MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-15-09
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Thoracic plate broke on rib six.Patient was not experiencing any pain or discomfort.Surgeon removed the broken plate on (b)(6) 2016.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the broken plate that was returned.Process evaluation was also performed based off the lot number provided.Tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacture defects.The product history device records were reviewed based on the lot number provided and no abnormalities were found.The results of the investigation conclude that the root cause for the breakage was due to mechanical overload on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6147207
Report Number9610905-2016-00047
Device Sequence Number509883
Product Code HRS
UDI-Device Identifier00888118092496
UDI-Public(01)00888118092496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number24-015-15-09
Device Lot Number33159032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR